| Model Number |
SCLP-440 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "right grade iii" capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "right grade iii" capsular contracture.
Event or Problem Description
Healthcare professional reported "right grade iii" capsular contracture.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.Device evaluation:analysis of the returned device identified the weight the device within specification and crease fold.A microscopic analysis was performed which identify no other observation.Based on the device analysis the final assessment is: no issues found related with the manufacturing.
Event or Problem Description